# SDR AALA202505307099

- Difficulty date: May 26, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON OUTBOARD SIDE, CENTER HINGE ATTACHMENT FITTING FOR THE THRUST REVERSER HAS EXCESSIVE PLAY. REPLACED ATTACHMENT FITTING PER AMM 54-57-17.
